# SDR DALA14011723219

- Difficulty date: February 20, 2014
- Submitted: February 22, 2014
- Operation: Air carrier
- Aircraft: N319US
- Make and model: Airbus A320-211
- Aircraft serial: 208
- Aircraft time: 68,858 hours, 31,029 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 32
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON SHEAR TIE, LOCATED FWD CARGO COMPARTMENT AT FRAME 32 AND BETWEEN S41-42L, REPLACED SHEAR TIE IAW SRM 51-72-11 AND DWG D53231626.
